Skip to content

Über formal unentscheidbare Sätze der Principia Mathematica und verwandter Systeme I.

Gödel, K. (1931). Über formal unentscheidbare Sätze der Principia Mathematica und verwandter Systeme I. Monatshefte für Mathematik und Physik, 38, 173-198.

Type
Journal article
Intellectual base
Primary research
Year
1931
Volume
38
Pages
173-198
DOI
10.1007/bf01700692
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01700692
Cited from
computer_science, linguistics_semiotics, mathematics, philosophy, systems_cybernetics

Cited by

12 citations across 12 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 9 of 12 citations: 1 supported, 8 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:721ca13e18de · see in the full table